Solarplaza Summit | Italy

Wednesday 13 July 2022

Networking Activity

16:45
17:00
19:45
Guided Tour Castel Sant’Angelo

Wednesday 13 July 2022

Pre-Conference Networking Dinner

20:00
Pre-Conference Networking Dinner

SOLD OUT

Thursday 14 July 2022

Conference Program


Simultaneous translation will be available throughout the conference
08:30

Arrival and Registration

Session Topics:
09:00

Opening & Welcome by Solarplaza & Sopowerful Foundation

English spoken

Italian translations

presentation

15 min.

Stefano Cruccu

Sopowerful

Nicola Kopij Zanin

Solarplaza

Session Topics:
Session I

Accelerating The Italian PV Market

09:15

Face the Challenges and Get Up to Speed With the Italian PV Market

English spoken

Italian translations

presentation

45 min.

Paolo Rocco Viscontini

ITALIA SOLARE

Session Topics:
  • What is hot in the market?
  • Overview of ongoing and upcoming market trends
  • Status of projects and investments in the pipeline
  • Overview of market split (Residential/C&I/Utility)
  • Cost competitiveness of solar in Italy
09:45

How Are Public Institutions Supporting The Industry To Meet The 2030 RE Targets

English spoken

Italian translations

panel

45 min.

moderator

Sara Di Mario

Hazel New Energy

Ilaria Fontana

Ministero della Transizione Ecologica

Gianni Pietro Girotto

Senato della Repubblica

Alessandro Ceschiat

Enfinity Global

Alessandro Migliorini

European Energy A/S

Session Topics:
  • The impact of the NRRP on solar development
  • The D.L. 17/2022: how the Solar Belt Initiative might boost the development of REs in Italy
  • How the DL Sostegni is posing a threat to renewables
  • The obstacles and brakes to a rapid and successful project development in Italy
  • Dealing with supply chain disruptions and price volatility
10:30

Networking Coffee Break

Powered by

Session Topics:
Session II

Technical Considerations

11:15

The Importance of Integrated Planning of Renewables, Networks and Storage

English spoken

Italian translations

panel

30 min.

Fabio Genoese

Terna

Session Topics:
  • Future Energy Scenarios for Italy
  • Overview and mapping of Grid Connection Requests in Italy
  • The Need for Storage Capacity
11:45

Repowering & Revamping of Dated Solar Plants

English spoken

Italian translations

panel

45 min.

moderator

Nicola Kopij Zanin

Solarplaza

Andrea Rovera

WATTKRAFT

Dr. Amir José Daou Pulido

Fluence

Inés Monroy

SENS (STEAG Solar Energy Solutions)

Pascal Wehrli

Envision Digital

Session Topics:
  • How can existing assets be upgraded in order to improve efficiency
  • Analyzing the choice of components aimed at increasing istalled capacity and annual production
  • Overview and price comparison of latest technologies on the market avaialble for asset managers
12:30

Networking Lunch Break

Powered by

Session Topics:
Session III

Project Development Overview in Italy

13:45

Developer Roundtable

English spoken

Italian translations

panel

60 min.

moderator

Lorenzo Parola

Parola Angelini

Giovanni Mascari

Lightsource bp

Eleonora Petrarca

Enel Green Power

Alessandra Toschi

BayWa r.e.

Gianluca Biscotti

BFP Group

Session Topics:
14:45

Networking Coffee Break

Session Topics:
Session IV

The Financial Ecosystem Around PV Projects

15:30

Financing and Boosting Bankability of Solar Projects in Italy

English spoken

Italian translations

panel

45 min.

moderator

Alessandro Cohen

Armon Capital Advisory

Luca Matrone

Intesa Sanpaolo

Gianluca Boccanera

NextEnergy Capital

Valerio Capizzi

ING Bank N.V.

Raffaele Ciotta

Glennmont Partners

Session Topics:
  • What makes a project attractive for financiers
  • Overview of recent M&A transactions
  • What are some of the financing terms from the banks
  • Are investors willing to commit to pure merchant projects?
  • Hedging short & long term risks
16:15

The Italian PPA Market

English spoken

Italian translations

panel

45 min.

moderator

Carlo Montella

Orrick

Virginia Canazza

MBS Consulting

Roberto Ferrari

ENGIE Italia SPA

Filippo Stefanelli

Acea Group

Erik Landström

Pexapark

Session Topics:
  • Defining the market: prices, volumes and industry leaders
  • Deep dive into short term and corporate PPAs
  • How to effectively hedge risk
  • Changes in power purchase agreement dynamics
17:00

Closing Remarks

English spoken

Italian translations

presentation

10 min.

Nicola Kopij Zanin

Solarplaza

Session Topics:
17:10

Networking Drinks

Session Topics:

Need any help?

We got you. Send out an email to our team and we are here to help.

Nicola Kopij Zanin
Project Manager

For questions about the program and content of the event:

[email protected]
Yasmine Ay
Business Developer

For questions regarding partnership opportunities:

[email protected]
Audrey Wolff
Project Coordinator

For practical questions regarding our activities:

[email protected]